A singular integral equation with Hilbert kernel in a class of distributions
Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1233-1242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_9_a7,
author = {A. V. Setukha},
title = {A singular integral equation with {Hilbert} kernel in a class of distributions},
journal = {Differencialʹnye uravneni\^a},
pages = {1233--1242},
year = {2006},
volume = {42},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_9_a7/}
}
A. V. Setukha. A singular integral equation with Hilbert kernel in a class of distributions. Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1233-1242. http://geodesic.mathdoc.fr/item/DE_2006_42_9_a7/